SOME POLYNOMIAL INEQUALITIES IN THE COMPLEX DOMAIN WITH PRESCRIBED ZEROS

  • Adeeb Tawfik Hasson Al-Saeedi Department of Mathematics, Faculty of Education - Aden, University of Aden, Yemen
  • Dhekra Mohammed Mohsen Algawi Department of Mathematics, Faculty of Education - Aden, University of Aden, Yemen

Abstract

In this paper certain polynomial inequalities with restricted zeros are given, which generalize and refine some well-known polynomial inequalities due to Ankeny and Rivlin, Dewan, Singh and Mir, Mir, Wani and Hussain and others.

Keywords: Inequalities, Restricted zeros, Polynomials, Maximum modulus

Downloads

Download data is not yet available.
Published
2022-09-30
How to Cite
Al-Saeedi, A. T. H., & Algawi, D. M. M. (2022). SOME POLYNOMIAL INEQUALITIES IN THE COMPLEX DOMAIN WITH PRESCRIBED ZEROS. Electronic Journal of University of Aden for Basic and Applied Sciences, 3(3), 124-129. https://doi.org/10.47372/ejua-ba.2022.3.177